# SDR DALA2016070705152

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SHEAR TIE AT STA 1022, FOUND LONGERON 17R CRACKED.  REPAIRED DAMAGE BY REMOVING DAMAGE SECTION OF LONGERON 17R AT FS 1016- 1053 AND REPLACING WITH SECTION OF LONGERON EXTRUSION AND SPLICE ANGLE IAW SRM 53-00-05, REPAIR 2, FIG 201.  APPLIED LOG DECAL IAW DPS 900-5-1, NR 4.  SPLICE ANGLE WHERE HEAT TREATED ON WO 96008-0006.
